| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump had compromised force sensor system alarm.The customer¿s blood glucose was unknown.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Pump passed the displacement test.Unit received a33 alarm during the basic occlusion test due to loose / protruded drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test due to a33 alarm.